On algorithms for parabolic splines
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 26 (1987) no. 1, pp. 169-185
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1987_26_1_a11,
author = {Kobza, Ji\v{r}{\'\i}},
title = {On algorithms for parabolic splines},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {169--185},
year = {1987},
volume = {26},
number = {1},
mrnumber = {1033338},
zbl = {0693.65005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a11/}
}
Kobza, Jiří. On algorithms for parabolic splines. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 26 (1987) no. 1, pp. 169-185. http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a11/